MathSciNet Relay Station
MathSciNet bibliographic data
MR1423245 (98h:47042) 47B38 (30E10 46E99)
Bernal-González, Luis Universal functions for Taylor shifts. Complex Variables Theory Appl. 31 (1996), no. 2, 121–129.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement